Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sed rate at 41, I am anemic and taking iron pill.

I took a sed rate today at school I am going for Medical assisting and we are doing a bunch of blood tests on each other. My sed rate came back today at 41, I am anemic and have been taking iron pills for a month and my Hgb is still at about 11 and I am still very tired all the time. I do have an appointment to get more blood work done on Monday at my Doctors lab, but I don t know what is really going on and its kind of scarying me. I don t really know what to say to them about the sed rate either. I am 25 year old caucasion female. If anyone has any advice or ideas please let me know.
Asked On : Fri, 23 Apr 2010
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Hi.. Anaemia is one of the factors that is known to cause rise in sedimentation rate.. It is probably anemia which is responsible for all this rather than any other real problem.. Have you been evaluated for the cause for anameia.. Well, if you do not then get evaluated to know the case for anaemia...

Answered: Tue, 4 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor